# SDR SWAA2019101437734

- Difficulty date: September 30, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 55,298 hours, 32,627 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS. 540, BETWEEN BL 0 TO RBL 25. / R&R FLOOR SUPPORT PER SRM, DWG, AND MM.
